# SDR ABXA20221118128

- Difficulty date: November 17, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 71,709 hours, 48,982 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Overheat
- Condition: False Indication
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER BOTH ENGINE STARTS RECEIVED A FWD EQUIP OVERHEAT. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE PERFORMED OPS TEST. EQ. COOLING MANUAL TEST PER AMM 21-58-00 NO EICAS MSG NOTED RAN THE SYSTEM FOR 15 MINUTES. OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
